# SDR DXTA2023070390170

- Difficulty date: July 3, 2023
- Submitted: July 3, 2023
- Operation: Air carrier
- Aircraft: N555QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605543
- Aircraft time: 13,361 hours, 10,210 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: AP
- How discovered: C
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ON APPROACH & UPON SELECTING GEAR DOWN, R MAIN (RH) GEAR GREEN INDICATOR DID NOT ILLUMINATE. AFTER GO-AROUND, RE-CONFIGURED THE PLANE TO DETERMINE IF ¿GEAR UNSAFE¿.  NO AURAL WARNING SOUNDED. TESTED THE BULB USING ROTARY TEST KNOB. ALL LIGHTS ILLUMINATED EXCEPT R MAIN (RH). LANDING UNEVENTFUL. //CORRECTIVE ACTION// REMOVED BULBS FROM RH LANDING GEAR INDICATOR AND FOUND BOTH WERE BURNT OUT. REPLACED BOTH BULBS IA W CESSNA 560XL AMM 33-10-00. OPS CHECKED GOOD. JACKED AIRCRAFT L4.ND PERFORMED GEAR SWINGS AND FOUND THE LANDING GEAR INDICATORS OPS CHECK GOOD. ALL !LIGHTS ILLUMINATE WHEN THE GEAR IS SELECTED DOWN. AIRCRAFT IS GOOD FOR CONTINUED OPERATION. VERIFIED EMERGENCY BLOW DOWN BOTTLE WAS NOT USED.
